# SDR CALA2023120603575

- Difficulty date: November 28, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 106,718 hours, 14,165 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 111W23221
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA 5310-06900 REV.D OP 013 STEP 23.7 1EA CRACK FOUND RING CHORD AT 9 O''CLOCK POSITION (VIEWING LOOK AFT) APPROX 0.040" IN LENGTH TRANSFER HX NR WO.2403471 AND  FX WING CENTER SECTION FRONT SPAR LH RING CHORD 1EA FASTENER HOLE INTERIM REPAIRED AS PER EC/RA 5710-02842 REV.- PART 1. ATTACHED FORM 44-0008 ITEM 1 TO ITEM 22 ACCOMPLISHED.
